Edge-fault-tolerant hamiltonicity of locally twisted cubes under conditional edge faults

Sun-Yuan Hsieh, Chang Yu Wu

Research output: Contribution to journalArticlepeer-review

52 Citations (Scopus)


The locally twisted cube is a variation of hypercube, which possesses some properties superior to the hypercube. In this paper, we investigate the edge-fault-tolerant hamiltonicity of an n-dimensional locally twisted cube, denoted by LTQn. We show that for any LTQn (n≥3) with at most 2n-5 faulty edges in which each node is incident to at least two fault-free edges, there exists a fault-free Hamiltonian cycle. We also demonstrate that our result is optimal with respect to the number of faulty edges tolerated.

Original languageEnglish
Pages (from-to)16-30
Number of pages15
JournalJournal of Combinatorial Optimization
Issue number1
Publication statusPublished - 2010 Jan 1

All Science Journal Classification (ASJC) codes

  • Computer Science Applications
  • Discrete Mathematics and Combinatorics
  • Control and Optimization
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Edge-fault-tolerant hamiltonicity of locally twisted cubes under conditional edge faults'. Together they form a unique fingerprint.

Cite this